Mutations in POGLUT1 in Galli-Galli /Dowling Degos-Disease

Wilson, N.J., Cole, C., Kroboth, K. et al. (11 more authors) (2017) Mutations in POGLUT1 in Galli-Galli /Dowling Degos-Disease. British Journal of Dermatology, 176 (1). pp. 270-274. ISSN 0007-0963


  • Wilson, N.J.
  • Cole, C.
  • Kroboth, K.
  • Hunter, W.N.
  • Mann, J.A.
  • Irwin McLean, W.H.
  • Kernland Lang, K.
  • Beltraminelli, H.
  • Sabroe, R.A.
  • Tiffin, N.
  • Sobey, G.J.
  • Borradori, L.
  • Simpson, E.
  • Smith, F.J.D.
Copyright, Publisher and Additional Information: © 2016 The Authors. British Journal of Dermatology published by John Wiley & Sons Ltd on behalf of British Association of Dermatologists. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited.
  • Published: January 2017
  • Published (online): 1 August 2016
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Medicine, Dentistry and Health (Sheffield) > School of Medicine (Sheffield)
The University of Sheffield > Sheffield Teaching Hospitals
Depositing User: Symplectic Sheffield
Date Deposited: 23 Mar 2017 10:36
Last Modified: 23 Mar 2017 10:36
Published Version:
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number:

Share / Export